# SDR QXEA0100515

- Difficulty date: April 8, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,992 hours, 52,219 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- SUPPORT STRUCTURE AND FRAME 14755 CORRODED AND HAS BROKEN ANCHOR NUTS.  REPAIRED IAW HORIZON AIR EA 4-53-1469.
